# SDR ARWA980308

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wingtip
- Part number: 57541083
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON RAMP, WHILE BEING MANSHALLED INTO THE RAMP, THE LEFT WING TIP MADE CONTACT WITH ANOTHER AIRCRAFT.  TEMPORARY REPAIR ACCOMPLISHED IAW MM 6 PAR 5-1 TO FLY A/C BACK TO MIAMI.  REMOVED AND REPLACED DAMAGED WING TIP IAW SRM 51-30-00.
